MathSciNet Relay Station
MathSciNet bibliographic data
MR1739728 11F67 (11F70 22E55)
Kazhdan, D.; Mazur, B.; Schmidt, C.-G. Relative modular symbols and Rankin-Selberg convolutions. J. Reine Angew. Math. 519 (2000), 97–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement